Thread: ref-b and chest pains???
08-21-2003, 12:04 AM #1
ref-b and chest pains???
I have been doing a transdermal homebrew cycle of 19-nor and 4-ad for about 5 weeks, and a buddy of mine gave me a vial of ref-b for free. My question is that ever since I have started the dbol i have been getting pains on the left side of my chest. Im not sure if its my heart or something, or if its just because I've been lifting much more weight than normally. Any feedback is helpful, and also what is everyone's b.p.m. while they are taking because my resting heart rate is about 90
08-21-2003, 05:50 AM #2
I would definitely go get your blood pressure checked ASAP. Hopefully you can either ask your doc or you personally recall what its normal range was before beginning the reforvit so you have a "base" to compare to. Given dbol 's propensity to raise BP, drastically in some instances, pain in that part of your body is NOTHING to take lightly. I'm by no means suggesting dbol by itself could cause serious problems, but coupled with a preexisting situation of which you may not have been aware it could very well be a serious problem. Hell, I'd even go so far as to suggest stopping the reforvit immediately until things are 'cleared up', as the way you describe the pains it doesn't appear as though you're certain they're muscle pains. WAY better safe than sorry in these instances.
08-21-2003, 01:31 PM #3
I'm with Big Green, but this might also be gas. Have you changed your diet? Get your BP tested. If it isn't high, try some Tums.
08-21-2003, 02:57 PM #4
ok guys i got my bp checked. systolic = 134, diastolic = 71, and heart rate = 90 --> which is the same as before i started ref-b. I have noticed that i can feel the "soreness" when i take a deep breath or when i sneeze which leads me to beleive it is a muscle or like a rib or something.
08-21-2003, 06:35 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)